| Model Number |
30001004101110013 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to pace a patient (age & gender unknown), the device was unable to pace.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.